Mathematische Annalen

, Volume 322, Issue 4, pp 633–666

Oka's principle for holomorphic submersions with sprays

  • Franc Forstnerič
  • Jasna Prezelj
Original article

DOI: 10.1007/s002080100249

Cite this article as:
Forstnerič, F. & Prezelj, J. Math Ann (2002) 322: 633. doi:10.1007/s002080100249
Mathematics Subject Classification (2000): 32H05; 32L05; 32Q28; 32Q55

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Franc Forstnerič
    • 1
  • Jasna Prezelj
    • 1
  1. 1.Institute of Mathematics, Physics and Mechanics, University of Ljubljana, Jadranska 19, 1000 Ljubljana, Slovenia (e-mail: Franc.Forstneric@fmf.uni-lj.si) SI